On minimum weight pseudo-triangulations

O. Aichholzer, F. Aurenhammer, T. Hackl, B. Speckmann

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

In this note we discuss some structural properties of minimum weight pseudo-triangulations of point sets.
Original languageEnglish
Pages (from-to)627-631
JournalComputational Geometry
Volume42
Issue number6-7
DOIs
Publication statusPublished - 2009

Fingerprint

Dive into the research topics of 'On minimum weight pseudo-triangulations'. Together they form a unique fingerprint.

Cite this